# SDR COMA9810182

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 2720 · Rudder Control System
- Part: Diode Block
- Part number: 421120963
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER OVERBOOST WARNING AT 190 KTS.  REPLACED DIODE BLOCK.
